| | Pegasays RBV Treatment
Hi,I just started the Pegasys Alpha-2 injection,"once a week" while taking 6 Copegus Pills,3 in the am and 3 at night.My first week when I took the injection iI had very bad reactions.My temp shot up to 102.9 while I was shivering and shaking so bad I thought my Caps would break off my teeth.
Now into my 6th week,I have a small red rash,'where you don,t want one' if you know what I mean and have been treating it with cortisone 1%. I am coughing up a lot of Phylem and sleep sitting up on pillows,spitting a lot of this stuff out every morning.
I am making myself go to the gym and walk on the treadmill for a half an hour every 3 days but I pay with a severe loss of energy and it takes a lot of time to recover,despite sleeping lots,vitamins and eating the best possible foods.Has anyone else done this 24 week treatment and been successful at it.i am beginning to wonder if it is worth it,feeling so fatigued and what I read on other sites about the injection and pills,they say there can be worse and life long side effects that may or may not go away. It makes me wonder if it,s all worth it or will I get worse.Anyone got any hopeful info to share? Cujo-boy